澳门赌搏网站大全

个人概况

杨文志,江苏南京人,澳门赌搏网站大全副教授,理学博士,九三学社社员。

教育背景:

(1)2002年9月至2006年6月,合肥工业大学理学院,数学与应用数学专业,毕业论文引导老师凌能祥教授;

(2)2007年9月至2010年6月,澳门赌搏网站大全,概率论与数理统计专业,导师胡舒合教授;

(3)2010年9月至2013年6月,澳门赌搏网站大全,基础数学专业,导师胡舒合教授;

  (4)   2017年10月至2018年10月,新加坡南洋理工大学访学,导师潘光明副教授。

工作经历:

2013年6月至2015年12月,澳门赌搏网站大全,讲师;

2015年12月至今,澳门赌搏网站大全,副教授。


主要研究方向

目前研究领域包括:随机矩阵理论、高维统计、变点检验、随机图论、图像处理、时间序列分析,等等。

教学情况

本科生课程:概率论、线性模型、计量经济学、概率论与数理统计,实变函数,等等;

研究生课程:现代回归分析、高等计量经济学、极限理论、高等概率论,等等。


科研情况

[1] 主持国家自然科学基金青年基金和天元基金各一项,安徽省自然科学基金青年基金一项。

[2]发表的部分文章:

Yang Wenzhi, Yang Lei, Wei Da, Hu Shuhe, 2019. The laws of large numbers for Pareto-type random variables with infinite means, Communications in Statistics - Theory and Methods, https://www.tandfonline.com/doi/full/10.1080/03610926.2018.1473602

Yang Wenzhi, Yang Lei, Hu Shuhe, 2018. Upper and lower bounds of Borel-Cantelli Lemma in a general measure space, Stochastic Analysis and Applications, 36(3): 443-451

Yang Wenzhi, Xu Haiyun, Chen Ling, Hu Shuhe, 2018. Complete consistency of estimators for regression models based on extended negatively dependent errors,  Statistical Papers, 59,449-465.

Yang Wenzhi, Zhao Zhangrui, Wang Xinghui, Hu Shuhe, 2017. The large deviation results for the nonlinear regression model with dependent errors, TEST, 26(2), 261-283.

Yang Wenzhi, Wang Yiwei, Hu Shuhe, 2017. Some probability inequalities of least-squares estimator in non linear regression model with strong mixing errors, Communications in Statistics-Theory and Methods, 46(1), 165-175.

Yang Wenzhi, Hu Shuhe, Wang Xuejun, 2017. On the asymptotic approximation of inverse moment for nonnegative random variables, Communications in Statistics-Theory and Methods, 46(16), 7787-7797

Li Xiaoqin, Zhao Zhangrui, Yang Wenzhi, Hu Shuhe, 2017, The inequalities of randomly weighted sums of paiwise NQD sequences and its application to limit theory, Journal of Mathematical Inequalities, 11(2),323-334

Yang Wenzhi, Shi Xiaoping, Li Xiaoqin, Hu Shuhe, 2016. Approximations to inverse moments of double-indexed weighted sums, Journal of Mathematical Analysis and Applications, 440(2), 833-852.

Wang Yiwei, Yang Wenzhi, Hu Shuhe, 2016. The Bahadur representation of sample quantiles for weakly dependent sequences, Stochastics,88(3), 428-436

Yang Wenzhi, Hu Shuhe, 2015. Complete moment convergence of pairwise NQD random variables, Stochastics,87(2), 199-208.

Yang Wenzhi, Wang Xuejun, Hu Shuhe, 2014. A Note on the Berry-Esseen Bound of Sample Quantiles for phi-mixing Sequence, Communications in Statistics-Theory and Methods, 43(19), 4187-4194

Yang Wenzhi, Hu Shuhe, 2014. Large deviation for a least squares estimator in a nonlinear regression model, Statistics and Probability Letters, 91, 135-144.

Yang Wenzhi, Hu Shuhe, 2014. Some maximal type inequalities for N-demimartingales and related results, Mathematical Inequalities and Applications, 17(2), 731–747.

Zhang Qinchi, Yang Wenzhi, Hu Shuhe, 2014. On Bahadur representation for sample quantiles under α-mixing sequence, Statistical Papers, 55(2), 285-299.

Hu Shuhe, Wang Xinghui, Yang Wenzhi, Wang Xuejun. 2014. A note on the inverse moment for the non negative random variables, Communications in Statistics-Theory and Methods, 43(8), 1750–1757.

Ling Nengxiang, Li Zhihuan, Yang Wenzhi, 2014. Conditional density estimation in the single functional index model for alpha-mixing functional data, Communications in Statistics-Theory and Methods, 43(3), 441-454.  

Shen Yang, Wang Xuejun, Yang Wenzhi, Hu Shuhe, 2013. Almost sure convergence theorem and strong stability for weighted sums of NSD random variables, Acta Mathematica Sinica, English Series, 29(4),743-756.

Yang Wenzhi, Hu Shuhe, Wang Xuejun, Ling Nengxiang, 2012. The Berry-Esseen type bound of sample quantiles for strong mixing sequence, Journal of Statistical Planning and Inference, 142(3), 660-672.

Hu Shuhe, Wang Xinghui, Yang Wenzhi, Wang Xuejun, 2012. Some inequalities for demimartingales and N-demimartingales, Statistics & Probability Letters, 82(2), 232-239.

Yang Wenzhi, Wang Xuejun, Li Xiaoqin, Hu Shuhe, 2012. Berry-Esseenbound of sample quantiles for pha-mixing random variables, Journal of Mathematical Analysisand Applications, 388(1), 451-462.

Yang Wenzhi, Shen Yan, Hu Shuhe, Wang Xuejun, 2012. Hajek-Renyi-type inequality and strong law of large numbers for some dependent sequences, Acta Mathematicae Applicatae Sinica, English Series, 28(3), 495-504.

Wang Xuejun, Prakasa Rao B.L.S., Hu Shuhe, Yang Wenzhi, 2012. On some maximal inequalities for demimartingales and N-demimartingales based on concave Young functions, Journal of Mathematical Analysis and Applications, 396(2), 434-440.

Hu Shuhe, Li Xiaoqin, Yang Wenzhi, Wang Xuejun, 2011. Maximal inequalities for some dependent sequences and their applications, Journal of the Korean Statistical Society, 40(1), 11-19.

Li Xiaoqin, Yang Wenzhi, Hu Shuhe, Wang Xuejun, 2011. The Bahadur representation for sample quantile under NOD sequence, Journal of Nonparametric Statistics, 23(1), 59-65.


培养学生:

已毕业的硕士:徐海云(2015级)、赵张瑞(2015级

在读硕士:仰蕾(2016级)、韦达(2016级)、丁赛赛(2018级)、高敏(2018级)



XML 地图 | Sitemap 地图